A member asked:

Can taxol (paclitaxel) cause diarrhea?

5 doctors weighed in across 2 answers
Dr. Heidi Fowler answered

Specializes in Psychiatry

Yes, diarrhea can be a side effect of taxol (paclitaxel).

Answered May 9, 2015

2.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Charles Turck answered

Specializes in Pharmacology

Diarrhea is one of the common side effects of paclitaxel. While common, it’s recommended that you contact your healthcare team if you have more than 4 - 6 episodes in a 24 hour period (unless your healthcare team gave you different instructions).

Answered Jun 11, 2017

681 views

Thank

Related Questions

A member asked:

What should I do if overdose taxol (paclitaxel)?

5 doctors weighed in across 2 answers

A member asked:

What is the definition or description of: taxol (paclitaxel)?

A doctor has provided 1 answer

A member asked:

Can Taxol (paclitaxel) treat pneumonitis?

A doctor has provided 1 answer

A member asked:

What is the role of Taxol (paclitaxel) in chemotherapy?

9 doctors weighed in across 2 answers

A member asked:

How does Taxol (paclitaxel) treat cancer?

3 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...